| Model Number |
C315HIS02 |
| Medical Device Problem Codes |
Accessory Incompatible (1004); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during implant, the left ventricular (lv) lead was placed without immediate difficulty.However, fixation of the lead appeared unstable.The lead was removed and a second lv lead was used.It was noted that movement of the second lv lead appeared inconsistent and an echocardiogram confirmed effusion.The abnormal lead movement was also noted at the time of the first lv lead placement attempt.The patient¿s vital signs remained stable.The second lv lead was implanted and the procedure was continued.The right ventricular (rv) lead was placed using a delivery catheter.While slitting, resistance was encountered with the delivery catheter, and the rv lead became dislodged.The rv lead and catheter were removed from the patient.Upon inspection of the catheter, a potential defect was suspected at the site where resistance had been felt.The catheter was replaced and the rv lead was implanted with a new catheter.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.